MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VITAWAVE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES DR VITAWAVE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number VWCA2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, a vitawave cuff had inaccurate readings while connected to a vita monitor and pc1q cable in a ep pfa case.The vitawave plus cuff was placed on the patient's middle right finger.The non invasive blood pressure cuff (nibp) was reading systolic/diastolic in the 180/110 while the finger cuff was reading lower, particularly the diastolic producing a map that was 30 mmhg lower than the nipb.There were moderate vasoconstriction warnings.The cuff was then placed on the ring finger and restarted.The physical reached 60-70 however the sqi was 1 bar for some time.Towards the end of the case, the finger cuff eventually correlated better to the systolic but the diastolic was still lower with the map off by 10-15mmhg.Finger cuff was not placed on the same arm as the nibp.Nibp cuff was set to do readings every 5 then 3 due to discrepancy.Clinicians treated to the brachial arm cuff.It is unknown whether issue was caused by the finger cuff or pc1q cable.There was no patient harm.
 
Additional Manufacturer Narrative
Additional product code: dqe, qaq, mud, dxn, dsb, fll, qms, olw.Device is not available for return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.An mdr was submitted against the pc1q.A supplemental report will be submitted once the report id is available.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Report with fda report id: 2015691-2025-10597 was submitted for the pc1q that was used during the case.

Brand Name
VITAWAVE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23891135
Report Number2015691-2025-10591
Device Sequence Number15380433
Product Code DQK
UDI-Device Identifier00690103219609
UDI-Public00690103219609
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVWCA2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown